# SDR FDEA201405031134

- Difficulty date: May 3, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B361600000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PNL 231QG DAMAGED & CRACKED.  FABRICATED REPLACEMENT FLOOR PNL 231QG ON STAM TRAVELER T14 1068172 IAW DWG SRZ-25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
